# SDR CA120605007

- Difficulty date: May 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 11,092 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: ART7E
- Condition: Broken
- Location: Mlg Door
- Part time: 11,439 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR RETRACTION AND EXTENSION PILOT HEARD A LOUD BANG.  ACFT LANDED WITHOUT INCIDENT AND MAINTENANCE FOUND THE RT FWD GEAR DOOR ROD END BROKEN.  ROD END ASSEMBLY REPLACED AND CHECKED SERVICEABLE.
